# SDR JJBA366PH

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 28,215 hours, 39,047 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED LOWER HANDLE TYPE 3 EMERGENCY EXIT CAME OFF.  MX RESECURED HANDLE, HANDLE PERFORMED.  OPS CHECK SATISFACTORY.
